Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 213, NWS Tulsa, OK

July 22, 2013Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 22, 2013, 4:38 PM CDT for Franklin County, Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2013, 4:38 PM CDT (21:38 UTC)
Expired
Jul 22, 2013, 5:00 PM CDT
In force
22 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 1:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
2219 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WUUS54 KTSA 222138
SVRTSA
ARC047-222200-
/O.NEW.KTSA.SV.W.0213.130722T2138Z-130722T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 500 PM CDT

* AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DENNING...
  MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALIX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3536 9372 3536 9375 3540 9380 3532 9381
      3534 9388 3552 9383 3550 9370 3538 9370
TIME...MOT...LOC 2138Z 284DEG 13KT 3541 9375

$$
2 follow-up statements
094 
WWUS54 KTSA 222147
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT MON JUL 22 2013

ARC047-222200-
/O.CON.KTSA.SV.W.0213.000000T0000Z-130722T2200Z/
FRANKLIN AR-
447 PM CDT MON JUL 22 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
EASTERN FRANKLIN COUNTY...

AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALIX...MOVING
EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3536 9372 3536 9375 3541 9382 3550 9378
      3550 9370 3538 9370
TIME...MOT...LOC 2147Z 284DEG 13KT 3540 9371

$$
484 
WWUS54 KTSA 222159
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT MON JUL 22 2013

ARC047-222209-
/O.EXP.KTSA.SV.W.0213.000000T0000Z-130722T2200Z/
FRANKLIN AR-
459 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY
EXPIRES AT 500 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3536 9372 3536 9375 3541 9382 3550 9378
      3550 9370 3538 9370
TIME...MOT...LOC 2159Z 284DEG 13KT 3539 9366

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:16 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 22, 3:16 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT MON JUL 22 2013

.DISCUSSION...

AN ACTIVE WEATHER PATTERN WILL REMAIN ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH AT LEAST THE NEXT 7 DAYS...WITH
PRECIPITATION CHANCES DURING EACH FORECAST PERIOD.

OF IMMEDIATE CONCERN ARE THE ONGOING CONVECTION AND A SMALL AREA
OF 105 TO 110 HEAT INDEX VALUES. STRONG STORMS CONTINUE ACROSS
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...PRIMARILY IN
THE VICINITY OF AN OUTFLOW BOUNDARY FROM MORNING CONVECTION
FURTHER TO THE NORTH. OCCASIONAL DOWNBURST SIGNATURES HAVE BEEN
DETECTED WITH THE STRONGEST STORMS...WITH ONE REPORT OF A MEASURED
SEVERE GUST ABOUT HALF AN HOUR AGO. OVERALL TREND IN THE
CONVECTION HAS BEEN A WEAKENING ONE...BUT GIVEN HIGH INSTABILITY
SOUTH OF THE OUTFLOW...SOME SEVERE POTENTIAL SHOULD REMAIN THROUGH
THE AFTERNOON AND EVENING.

MOISTURE POOLING JUST SOUTH OF THE OUTFLOW HAS LED TO THE HIGH
HEAT INDICES ALONG THE INTERSTATE 40 CORRIDOR. WITH THE BOUNDARY
LIKELY TO REACH THE AREAS THAT HAVE BEEN MOST AFFECTED BY THE HIGH
HEAT...OPTED TO GO WITH A SHORT FUSED HEAT ADVISORY THROUGH 00Z.

MCS ACTIVITY APPEARS POSSIBLE THE NEXT FEW NIGHTS MAINLY ACROSS
FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...GIVEN THE
PREVAILING NORTHWESTERLY FLOW ALOFT. THE BEST CHANCES FOR
CONVECTION LOOK TO BE TUESDAY NIGHT/WEDNESDAY MORNING AND AGAIN
DURING THE FRIDAY THROUGH SATURDAY TIME FRAME. THE WEEKEND
RAINFALL COULD HAVE MORE OF A WIDESPREAD IMPACT WITH AT LEAST SOME
POTENTIAL FOR FLOODING. SMALL THUNDERSTORM CHANCES WILL REMAIN
INTO THE EARLY PART OF NEXT WEEK.

REGARDING TEMPERATURES...HOT CONDITIONS /UPPER 90S/ WILL AGAIN BE
POSSIBLE FOR MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS
TOMORROW. THERE IS SOME UNCERTAINTY ON HOW WIDESPREAD THE HOT
TEMPERATURES WILL BE DUE TO OVERNIGHT CONVECTION AND CONVECTIVE
OUTFLOWS. IT IS LIKELY THAT SOME LOCATIONS WILL REACH HEAT
ADVISORY CRITERIA AGAIN TOMORROW...BUT WILL GIVE THE MID SHIFT
ANOTHER LOOK AT IT DUE TO THE CONVECTIVE UNCERTAINTIES. AFTER
TOMORROW...TEMPERATURES WILL DECREASE THROUGH THE REST OF THE WEEK
AND INTO THE WEEKEND...WITH A COUPLE OF DAYS WITH HIGHS IN THE 80S
LIKELY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  98  75  96 /  20  20  30  30
FSM   74  96  74  97 /  20  20  30  40
MLC   75  98  75  99 /  10  10  20  20
BVO   71  96  73  94 /  20  20  40  30
FYV   70  92  71  92 /  30  30  50  50
BYV   72  92  70  90 /  40  40  50  50
MKO   75  97  73  96 /  20  20  30  30
MIO   72  95  72  92 /  40  30  50  40
F10   74  97  73  97 /  10  10  20  20
HHW   76  98  74  99 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM MONDAY FOR OKZ065-OKZ066-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ076.

AR...HEAT ADVISORY UNTIL 7 PM MONDAY FOR ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...05
LONG TERM....22
Hazardous weather outlook, Jul 22, 2:15 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT MON JUL 22 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-230715-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
215 PM CDT MON JUL 22 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS REMAINED ACROSS PARTS OF NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO
SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE
EVENING HOURS. THUNDERSTORMS INTERACTING WITH INSTABILITY AND
LEFTOVER OUTFLOW BOUNDARIES FROM EARLIER CONVECTION WILL ALLOW FOR
THE POTENTIAL OF STRONG TO SEVERE THUNDERSTORMS ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL AND DAMAGING
WINDS LOOK BE THE MAIN THREATS. PERIODS OF HEAVY RAINFALL WILL
ALSO BE POSSIBLE WITH THIS ACTIVITY. ADDITIONAL RAINFALL ON TOP OF
RECENT RAINS COULD CREATE THE POTENTIAL FOR FLASH FLOODING.

SOUTH OF THE PRECIPITATION...TEMPERATURES HAVE CLIMBED INTO THE
90S WITH HEAT INDICES OF AROUND 100 TO 105 DEGREES. DANGEROUS HEAT
CONDITIONS SHOULD REMAIN OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL
ARKANSAS INTO THE EVENING HOURS.

OVERNIGHT TONIGHT ANOTHER THUNDERSTORM COMPLEX IS FORECAST TO
DEVELOP OVER THE PLAINS WITH THE POTENTIAL TO REACH INTO PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. A LIMITED SEVERE THREAT
OF HAIL AND DAMAGING WINDS COULD BE CAPABLE WITHIN THIS ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS
                        HEAT POTENTIAL.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEK AS UPPER LEVEL
DISTURBANCES MOVE THROUGH THE PLAINS WITHIN NORTHWESTERLY UPPER
LEVEL FLOW. GREATER CHANCES LOOK TO BE TUESDAY NIGHT INTO
WEDNESDAY MORNING WITH THE POTENTIAL OF ANOTHER THUNDERSTORM
COMPLEX MOVING INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
EVEN WITH CHANCES OF PRECIPITATION...HOT AND HUMID CONDITIONS
SHOULD REMAIN OVER THE REGION WITH HEAT INDICES IN THE RANGE OF
AROUND 100 DEGREES TO 109 DEGREES OVER PARTS OF EASTERN OKLAHOMA
INTO WESTERN OKLAHOMA.

A MORE DEFINED UPPER LEVEL LOW PRESSURE SYSTEM WITH AN ASSOCIATED
COLD FRONT LOOKS TO MOVE INTO THE SOUTHERN PLAINS FRIDAY AND INTO
THE WEEKEND. THIS WILL INCREASE THE THUNDERSTORM CHANCES AGAIN OVER
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH COOLER TEMPERATURES
POSSIBLE BEHIND THE FRONT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 22, 3:14 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT MON JUL 22 2013

OKZ072-074-076-222100-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
314 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHWESTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

AT 314 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF KEOTA...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...KEOTA AND MILTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3539 9481 3516 9479 3516 9492 3533 9500
TIME...MOT...LOC 2014Z 225DEG 2KT 3529 9489
Local storm report, Jul 22, 3:19 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             BROKEN ARROW            36.05N 95.79W
07/22/2013  E0.88 INCH       TULSA              OK   PUBLIC

            1.7 INCHES OF RAIN ALSO REPORTED AT 111TH AND 129TH EAST
            AVENUE IN BROKEN ARROW.

&&

LACY
Special weather statement, Jul 22, 3:24 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT MON JUL 22 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-230400-
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
324 PM CDT MON JUL 22 2013

...DANGEROUS HEAT INDICES EXPECTED TUESDAY...

HOT AND HUMID CONDITIONS WILL DEVELOP AGAIN TUESDAY WITH HEAT
INDICES BETWEEN 105 AND 110 DEGREES THIS AFTERNOON ACROSS AT LEAST
A PART OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. DUE TO
ONGOING AFTERNOON THUNDERSTORMS AND THE POSSIBILITY OF MORE
TONIGHT...THERE ARE SOME UNCERTAINTIES ON WHERE THE HIGHEST HEAT
INDEX VALUES WILL BE LOCATED AND HOW WIDESPREAD THEY WILL BE
TUESDAY.

THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES
ARE POSSIBLE.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 911.
Local storm report, Jul 22, 3:41 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             4 W FORT GIBSON         35.80N 95.32W
07/22/2013  E1.00 INCH       MUSKOGEE           OK   STORM CHASER

&&

LACY
Local storm report, Jul 22, 3:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             MUSKOGEE                35.75N 95.37W
07/22/2013  E0.88 INCH       MUSKOGEE           OK   PUBLIC

            REPORTED ON NORTH SIDE OF THE CITY.

&&

LACY
Special weather statement, Jul 22, 3:58 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 PM CDT MON JUL 22 2013

OKZ076-222145-
LE FLORE OK-
358 PM CDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

AT 359 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOKOSHE...
MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...SHADY POINT...MILTON...PANAMA AND BOKOSHE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3507 9464 3511 9488 3521 9487 3520 9482
      3523 9481 3529 9462
TIME...MOT...LOC 2059Z 265DEG 8KT 3519 9480

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 12:08 AM CDTSpecial Weather StatementTSACarroll67 min
Jul 22, 1:39 AM CDTSpecial Weather StatementTSAMadison36 min
Jul 22, 1:48 AM CDTSevere Thunderstorm WarningTSAMadison57 min
Jul 22, 2:19 AM CDTSevere Thunderstorm WarningTSAMadison, Washington41 min
Jul 22, 2:25 AM CDTFlash Flood WarningTSAMadison, Washington4 hr
Jul 22, 3:14 AM CDTSpecial Weather StatementTSAMadison31 min
Jul 22, 4:16 AM CDTSpecial Weather StatementTSACarroll44 min
Jul 22, 5:22 AM CDTSpecial Weather StatementTSACarroll23 min
Jul 22, 5:39 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington2 hr
Jul 22, 6:56 AM CDTSpecial Weather StatementTSAMadison34 min
Jul 22, 7:43 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison2 hr
Jul 22, 9:42 AM CDTSpecial Weather StatementTSABenton33 min
Jul 22, 10:06 AM CDTSpecial Weather StatementTSABenton24 min
Jul 22, 10:30 AM CDTSpecial Weather StatementTSABenton45 min
Jul 22, 2:55 PM CDTHeat AdvisoryTSA4 hr
Jul 22, 5:08 PM CDTSpecial Weather StatementTSAMadison37 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.